Afrika Statistika

An Extended Power Lindley Distribution and its Application

Ibrahim ELBATAL, Yehia Mousa EL GEBALY, and Essam Ali AMIN

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper introduces a new five-parameter lifetime model called the exponentiated Kumaraswamy power Lindley distribution, that extends the power Lindley distribution and some well-known distributions. Various structural properties of the new model including expansions for the density function, explicit expressions for the ordinary and conditional moments, residual and reversed residual life functions and mean deviations are derived. The maximum likelihood method is used to estimate the model parameters. The usefulness and flexibility of the proposed model are illustrated empirically by means of two real data sets.

Résumé

Ce papier introduit un modèle de durée de vie à cinq variables appelée exponentiation du modèle puissance Kumaraswamy de Lindley, qui généralise le modèle puissance de la distribution de Lindley et cetaines distribitions connues. Y sont établies différentes propriétés structurelles di mouveau modèle, y compris des dévelopments en série de la densité de probabilité, une expression explicite des moments conditionnels et inconditionnels, les fonction de durée de vie (résiduelles et résiduelles inverses), et des propriétés relatives à la déviation par rapport à la moyenne. Les paramètres ont été estimés par la méthode du maximum de vraisemblance. L'utilité et la flexibility de la méthode a été montrée sur deux jeux de données réelles.

Article information

Source
Afr. Stat., Volume 11, Number 2 (2016), 1075-1094.

Dates
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.as/1484881316

Digital Object Identifier
doi:10.16929/as/2016.1075.93

Mathematical Reviews number (MathSciNet)
MR3599808

Zentralblatt MATH identifier
1384.60049

Citation

ELBATAL, Ibrahim; EL GEBALY, Yehia Mousa; AMIN, Essam Ali. An Extended Power Lindley Distribution and its Application. Afr. Stat. 11 (2016), no. 2, 1075--1094. doi:10.16929/as/2016.1075.93. https://projecteuclid.org/euclid.as/1484881316


Export citation